MathSciNet Relay Station
MathSciNet bibliographic data
MR2471932 (2010c:42030) 42B25 (42B35)
Cruz-Uribe, D.; Fiorenza, A. $L\log L$ results for the maximal operator in variable $L\sp p$ spaces. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2631–2647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement